Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Derivations of $ AW\sp{\ast} $-algebras

Author: James C. Deel
Journal: Proc. Amer. Math. Soc. 42 (1974), 85-95
MSC: Primary 46L10
MathSciNet review: 0343050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every derivation on an $ A{W^ \ast }$-algebra of type $ \mathrm{II}_1$ with central trace is inner. The proof employs a result on the algebraic decomposition of such algebras which is of interest even in the $ {W^ \ast }$ case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10

Additional Information

PII: S 0002-9939(1974)0343050-0
Keywords: Derivations, $ A{W^ \ast }$-algebras, algebraic reduction theory
Article copyright: © Copyright 1974 American Mathematical Society